# SDR CA970130006

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Part number: D4210P
- Condition: Not Engaged
- Location: Lt Hpsov
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE-OFF, EICAS LT HP SOV GAVE AN INDICATION.  AFTER REDUCING TO FLIGHT IDLE, THERE WAS STILL NO CHANGE.  INSPECTION FOUND THAT PLUG D4210P WAS NOT FULLY ENGAGED.  PLUG REMOVED, CHECKED AND REINSTALLED.  ENGINE RUN PERFORMED AND CHECKED.  THE LEFT HAND ENGINE HAD BEEN REPLACED PRIOR TO FLIGHT.
